| Catalog Number |
821731C |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported a hair was found in an unopened sterile packaging of an external drainage system (id 821731c).No patient contact/injury reported and the event did not led to surgical delay.
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The external drainage system (id 821731c) was returned for evaluation.Failure analysis - the eds was visually inspected; no defects and no hairs were found inside the sterile packaging.The operator responsible for the packaging area also checked the device and confirmed that there were no defects and no hair.The complaint was unconfirmed.Root cause analysis - no root cause could be determined as the technician could not confirm any problem with the eds at the time of investigation.
Event or Problem Description
N/a.